This contraception made me cry all the time and made my moods incredibly low. As soon as I stopped taking it I instantly felt better and back to myself. Would not recommend!
Although I definitely had lighter and less painful periods I had unbearable migraines. They stopped immediately when I stopped taking this pill so I’m switching to the mini pill as I’ve not had migraine issues on that before.
Constant headaches Very moody and sensitive Crying lots Feeling overwhelmed Within 2 weeks of stopping I felt better Gained weight and couldn’t lose it Increased appetite
This pill saved my skin! my acne went! and since I've stopped it, it's stayed the same (thank goodness) . I always get a some hormonal spots just before my period but it stopped the cyst acne. The only thing that stoped me continuing it was the loss in libido and my mood. I did get very anxious but that has stayed the same since using it so maybe thats just me.
It's okay for a starter pill, however after a few months it's honestly best to keep monitoring closely. I was okay for the beginning, but It gave me leg pains, emotions and a lot of weight gain.
The last 17 months I’ve been using the mini pill as my doctor persuaded me it was better. Today I begged her to put me back on this combined pill. I was on rigevidon for 12 years and I have never ever had a single issue. Moods were normal. Periods were normal and easy. Hair was healthy and thick! Skin was amazing. The mini pill messed up all of that for me. I now have thin hair and acne and bleeding even when taking it. I love rigevidon and it really did wonders for me. I can’t wait to be back on it and say goodbye to the mini pill.
Average pill, it done the job. But it wasn’t for me. I’ve been on this pill on and off 3 times over the last 2 years. It did impact my mood slightly, I felt low and only realised this once I stopped taking it. On my 3rd try, it also made the withdraw bleeds extremely painful.
In terms of being a contraceptive, it definitely does the job if you take it properly. The first couple of months I experienced little side effects if any, but then afterwards I always had horrible mood swings during my break week, and during the days of taking the pill I often felt not myself, irritable and tearful for no reason. It increased my anxiety a lot and I felt down a lot of the time. I took the pill packs back-to-back occasionally (without a break week) but still had breakthrough bleeding, which would last more than a week. Overall not a positive experience, and it is worthy to note this pill is often the first one prescribed when you decide to go on the pill because it is a cheaper one to roll out. I recommend doing some research first and requesting one that sounds like it would suit you best.
Easy to understand, regular periods and control over delaying periods when needed. My skin (face and body) was much clearer.
Was fine the first few months of being on it but quickly changed and was awful. I’ve tried a lot of contraceptions and this is one of the worst. While it helped regulate my periods it made them so heavy I was bleeding through super tampons and pads and my cramps got so bad I was throwing up. The moods was the worst part I was so depressed and angry all the time I was always losing my temper or crying and there was no in between. As soon as I came off it I instantly felt better.